Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Tulsa, OK

March 3, 20085 counties in Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 3, 2008, 1:44 AM CST for 5 counties in Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 1:44 AM CST (07:44 UTC)
Expired
Mar 3, 2008, 7:45 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Sebastian County, AR, Adair County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 2:50 AM CSTFLASH FLOODFort Smith, ARWATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS OF THE CITY.
Mar 3, 3:30 AM CSTFLASH FLOODVan Buren, ARNUMEROUS COUNTY ROADS UNDER WATER.
Mar 3, 7:00 AM CSTFLASH FLOODMc Curtain, OKSEVERAL ROADS CLOSED DUE TO HIGH WATER ACROSS SOUTHEAST PART OF THE COUNTY.
Mar 3, 7:00 AM CSTFLASH FLOODMuldrow, OKSEVERAL ROADS CLOSED DUE TO HIGH WATER IN THE CITY OF MULDROW.
Mar 3, 7:00 AM CSTFLASH FLOODPanama, OKSEVERAL ROADS CLOSED AROUND THE NORTH PART OF THE COUNTY DUE TO HIGH WATER.
Mar 3, 7:00 AM CSTFLASH FLOODWilburton, OKSEVERAL ROADS CLOSED IN THE NORTHERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 030744
FFWTSA
ARC033-131-OKC001-061-077-079-135-031345-
/O.NEW.KTSA.FF.W.0007.080303T0744Z-080303T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
144 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 745 AM CST

* AT 140 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS MUCH OF            
  SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.  MOVEMENT OF      
  THE THUNDERSTORMS WILL BE EAST AT 30 MPH...HOWEVER THE MOVEMENT    
  MAY SLOW THROUGH THE OVERNIGHT HOURS. RADAR INDICATES THAT 1 TO    
  3 INCHES OF RAIN HAS ALREADY FALLEN...WITH ANOTHER 2 TO 4          
  INCHES POSSIBLE THROUGH 745 AM CST.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...VAN BUREN...FORT SMITH...PANAMA...FANSHAWE...TALIHINA...
  ALMA...POCOLA...DYER...BONANZA...BARLING...CAMERON...WHITESBORO...
  POTEAU...WISTER...HACKETT...JENNY LIND...LAVACA...HOWE...
  EXCELSIOR...GREENWOOD...BLOOMER...HEAVENER...MIDLAND...BURNVILLE...
  HARTFORD...HUNTINGTON...MANSFIELD AND WASHBURN.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 291 AND 
330...AND ALSO INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND 
22.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3576 9397 3560 9408 3516 9403 3508 9425
      3497 9423 3491 9443 3468 9451 3469 9552
      3503 9551 3504 9535 3508 9534 3516 9535
      3517 9546 3529 9546 3529 9520 3541 9509
      3552 9512 3565 9507
TIME...MOT...LOC 0739Z 270DEG 40KT 3559 9417 3485 9509

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 11:16 PM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 2, 11:16 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CST SUN MAR 2 2008

.MESOSCALE UPDATE...
THE SUPERCELLS MOVING ACROSS SOUTHEAST OKLAHOMA
HAVE MOVED NORTH OF THE GREATEST LOW-LEVEL INSTABILITY
AND HAVE LOST ORGANIZATION MOVING INTO CENTRAL
LE FLORE COUNTY.

THE SQUALL LINE CONTINUES SOUTHEAST ACROSS THE
FORECAST AREA.  EXPERIMENTAL WIND AND HAIL FORECAST
GRIDS SHOW VALUES RIGHT AT SEVERE LEVELS.  THIS
SEVERE POTENTIAL WILL CONTINUE WITH THE LINE OF STORMS
INTO THE OVERNIGHT HOURS.

THERE REMAINS CONCERN THAT ISOLATED CELLS COULD DEVELOP
AHEAD OF THE LINE IN FAR SOUTHEAST OKLAHOMA AND BECOME
SUPERCELLS AND THIS WILL BE MONITORED.  IN ADDITION...
VERY STRONG LOW-LEVEL SHEAR EXISTS...SO LOW-LEVEL
ROTATION COULD DEVELOP WITH ANY OF THE STRONGER
CELLS AND NEAR BOWING LINE SIGEMENTS.

FLASH FLOOD POTENTIAL WILL BEGIN TO INCREASE OVERNIGHT
AS THE LINE OF STORMS MERGES WITH THE EXPANDING AREA
OF THUNDERSTORMS AHEAD OF THE LINE.

&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 2, 9:11 PM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008

...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET....NOW...ENDING BY 6AM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
        ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW...ENDING BY 6AM

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
        ALONG WITH NORTHWEST ARKANSAS.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...AFTER 5AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL.  THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS.  THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS.  PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.

WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.

STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS.  FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.

AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP.  THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW.  SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 2, 11:43 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CST SUN MAR 2 2008

ARZ019-029-OKZ076-030630-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-
1143 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 1143 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF ARKOMA TO ROCK ISLAND TO
POTEAU...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...CAMERON...ROCK ISLAND...
POCOLA...BRADEN...ARKOMA...CONCORD...MILL CREEK...FORT SMITH...
HACKETT...GREENWOOD...BARLING...JENSON...EXCELSIOR...BONANZA...JENNY
LIND...RYE HILL...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY AND RUDY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3561 9423 3541 9419 3517 9420 3499 9468
      3516 9455 3531 9453 3531 9450 3535 9450
      3539 9444 3542 9444
TIME...MOT...LOC 0543Z 226DEG 23KT 3535 9451 3519 9449
          3503 9463
Special weather statement, Mar 2, 11:57 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CST SUN MAR 2 2008

OKZ068>074-030645-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-
1157 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...SOUTHERN CHEROKEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN SOUTHEAST OKLAHOMA
     MCINTOSH...WESTERN HASKELL AND NORTHERN PITTSBURG

AT 1157 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES EAST OF FORT GIBSON TO 5 MILES WEST OF
SCIPIO...MOVING EAST AT 45 MPH.

A LARGE PORTION OF MUSKOGEE...SOUTHERN ADAIR...SOUTHERN CHEROKEE...
NORTHWESTERN SEQUOYAH...MCINTOSH...WESTERN HASKELL AND NORTHERN
PITTSBURG COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1245 AM
CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3584 9450 3503 9536 3500 9608 3582 9533
      3582 9528 3586 9523 3588 9451
TIME...MOT...LOC 0557Z 267DEG 44KT 3582 9511 3506 9601
Special weather statement, Mar 3, 12:13 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CST MON MAR 3 2008

ARZ001-010-OKZ063-068-069-030715-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
1213 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN WASHINGTON AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

AT 1213 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES EAST OF SULPHUR SPRINGS TO KANSAS TO 8
MILES SOUTHWEST OF ELDON...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...STILWELL...BARON...
PROCTOR...WESTVILLE...WATTS...JAY...OAKS...TWIN OAKS...KANSAS...
COLCORD...WEST SILOAM SPRINGS...ELDON...SCRAPER...FAIRMOUNT...
MILLER...WALNUT GROVE...BENTONVILLE...SILOAM SPRINGS...ROGERS...
SULPHUR SPRINGS...GENTRY...GRAVETTE...PEA RIDGE...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...CHEROKEE CITY...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...PRAIRIE GROVE...
STRICKLER...MORROW...VINEY GROVE...WEDINGTON...WHEELER...TONTITOWN...
ELM SPRINGS AND MARIETTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3648 9402 3625 9416 3577 9431 3578 9499
      3619 9492 3650 9486 3651 9423 3649 9402
TIME...MOT...LOC 0613Z 263DEG 15KT 3649 9440 3620 9475
          3583 9489
Special weather statement, Mar 3, 12:31 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CST MON MAR 3 2008

ARZ019-020-029-030715-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1231 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND NORTHERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 1231 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES WEST OF VESTA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...PARADISE...
OZARK...MULBERRY...VESTA...CECIL...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...BARNES...TURNERS BEND...CASS...REDDING...
WIEDERKEHR VILLAGE AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3578 9379 3548 9370 3530 9417 3549 9417
TIME...MOT...LOC 0631Z 227DEG 40KT 3537 9414
Special weather statement, Mar 3, 12:51 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CST MON MAR 3 2008

OKZ068>076-030745-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
1251 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...EASTERN
     PITTSBURG AND LATIMER

AT 1251 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF GORE TO 4 MILES SOUTHWEST OF
PITTSBURG...MOVING EAST AT 35 MPH.

A LARGE PORTION OF SOUTHEASTERN MUSKOGEE...SOUTHERN ADAIR...
SOUTHEASTERN CHEROKEE...SEQUOYAH...EASTERN MCINTOSH...HASKELL...
NORTHERN LE FLORE...EASTERN PITTSBURG AND LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 145 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH...AND BRIEF TORRENTIAL RAINFALL.  MOTORISTS SHOULD NOT CROSS
WATER COVERED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN.

LAT...LON 3565 9447 3471 9519 3470 9596 3567 9517
      3568 9448
TIME...MOT...LOC 0651Z 269DEG 33KT 3565 9506 3466 9583
Special weather statement, Mar 3, 1:01 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CST MON MAR 3 2008

ARZ001-002-010-011-019-020-OKZ069-072-030800-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-SEQUOYAH OK-WASHINGTON AR-
101 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...NORTHERN CRAWFORD...EASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

AT 101 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEA RIDGE TO 4 MILES EAST OF
CANEHILL TO 5 MILES SOUTHEAST OF BUNCH...MOVING EAST AT 30 MPH. MUCH
OF THE ALERT AREA WILL BE AFFECTED BY THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3648 9328 3613 9328 3611 9330 3611 9345
      3597 9342 3594 9347 3575 9360 3575 9367
      3560 9371 3562 9484 3594 9449 3650 9430
      3652 9379
TIME...MOT...LOC 0701Z 270DEG 26KT 3650 9409 3590 9432
          3562 9470

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr
Mar 2, 11:43 PM CSTSpecial Weather StatementTSACrawford, Sebastian47 min
Mar 3, 12:31 AM CSTSpecial Weather StatementTSAFranklin44 min
Mar 3, 1:01 AM CSTSpecial Weather StatementTSABenton, Carroll, Madison, Washington59 min
Mar 3, 1:53 AM CSTSpecial Weather StatementTSACarroll, Madison52 min
Mar 3, 2:56 AM CSTFlash Flood WarningTSAFranklin6 hr
Mar 3, 3:41 AM CSTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSACrawford, Sebastian26 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.